Alert archive / Nevada / Red Flag Warnings in 2020

Red Flag Warning 11, NWS Elko, NV

June 26, 20205 counties in Nevada

NWS Elko, NV issued this red flag warning at Jun 26, 2020, 2:23 PM PDT for 5 counties in Nevada. It took effect at Jun 28, 2020, 10:00 AM PDT. It was in force for 11 hr. 5 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 26, 2020, 2:23 PM PDT (21:23 UTC)
In effect from
Jun 28, 2020, 10:00 AM PDT
Expired
Jun 28, 2020, 9:00 PM PDT
In force
11 hr
Issued by
NWS Elko, NV

Counties Eureka County, NV, Humboldt County, NV, Lander County, NV, Nye County, NV, White Pine County, NV

What was reported inside it

TimeReportWhereRemark
Jun 28, 12:15 PM PDTNON-TSTM WND GST 6219 N Mercury (A06ae), NV
Jun 28, 2:11 PM PDTNON-TSTM WND GST 653 Wsw Great Basin Np, NVMESONET STATION MTHN2 MATHER RAWS.
Jun 28, 3:47 PM PDTNON-TSTM WND GST 6117 Nne Blue Eagle Ranch, NVMESONET STATION CCRN2 CURRANT CREEK RAWS.
Jun 28, 6:30 PM PDTHIGH SUST WINDS 401 Nnw Pinto Summit, NVMESONET STATION PINNV 0.8 NW PINTO SUMMIT (NV DOT).
Jun 28, 7:40 PM PDTNON-TSTM WND GST 602 E Baker, NVMESONET STATION NSNA 2.4 E BAKER (DRI).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 9.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2020-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2020-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2645 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

303 
WWUS85 KLKN 262123
RFWLKN

URGENT - FIRE WEATHER MESSAGE
National Weather Service Elko NV
223 PM PDT Fri Jun 26 2020

NVZ424-271530-
/O.UPG.KLKN.FW.A.0004.200627T1700Z-200628T0200Z/
/O.NEW.KLKN.FW.W.0010.200627T1700Z-200628T0200Z/
/O.UPG.KLKN.FW.A.0005.200628T1700Z-200629T0400Z/
/O.NEW.KLKN.FW.W.0011.200628T1700Z-200629T0400Z/
Southeastern Humboldt County and northern Lander County-
223 PM PDT Fri Jun 26 2020

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM PDT SATURDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 424...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM PDT SUNDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 424...

The National Weather Service in Elko has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 10 AM to 7 PM PDT Saturday. A Red Flag Warning has
also been issued from 10 AM to 9 PM PDT Sunday. The Fire Weather
Watch is no longer in effect. The Fire Weather Watch is no longer
in effect.

* Affected Area...Fire Weather Zone 424 Southeastern Humboldt 
  County and northern Lander County.

* Winds...West 20 to 30 mph with gusts up to 50 mph.

* Relative Humidity...As low as 12 percent.

* Impacts...The combination of gusty winds and low humidity will 
  create critical fire weather conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A red flag warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NVZ437-438-469-271530-
/O.UPG.KLKN.FW.A.0004.200627T1700Z-200628T0200Z/
/O.NEW.KLKN.FW.W.0010.200627T1700Z-200628T0200Z/
Humboldt County-Quinn-
W Elko County, N Eureka and Lander Counties N of I80-
Central Elko County-
223 PM PDT Fri Jun 26 2020

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM PDT SATURDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
437...438 AND 469...

The National Weather Service in Elko has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 10 AM to 7 PM PDT Saturday. The Fire Weather Watch is
no longer in effect.

* Affected Area...Fire Weather Zone 437 Humboldt County-Quinn... 
  Fire Weather Zone 438 W Elko County, N Eureka and Lander 
  Counties N of I80 and Fire Weather Zone 469 Central Elko 
  County.

* Winds...West 10 to 20 mph with gusts up to 40 mph.

* Relative Humidity...As low as 13 percent.

* Impacts...The combination of gusty winds and low humidity will 
  create critical fire weather conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A red flag warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NVZ425>427-271530-
/O.UPG.KLKN.FW.A.0005.200628T1700Z-200629T0400Z/
/O.NEW.KLKN.FW.W.0011.200628T1700Z-200629T0400Z/
White Pine and Northeast Nye Counties-Northern Nye County-Mojave-
Central Nevada-Toiyabe-
223 PM PDT Fri Jun 26 2020

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM PDT SUNDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
425...426 AND 427...

The National Weather Service in Elko has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 10 AM to 9 PM PDT Sunday. The Fire Weather Watch is
no longer in effect.

* Affected Area...Fire Weather Zone 425 White Pine and Northeast 
  Nye Counties...Fire Weather Zone 426 Northern Nye County-
  Mojave and Fire Weather Zone 427 Central Nevada-Toiyabe.

* Winds...Southwest 20 to 30 mph with gusts up to 50 mph.

* Relative Humidity...As low as 11 percent.

* Impacts...The combination of gusty winds and low humidity will 
  create critical fire weather conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A red flag warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
5 follow-up statements
252 
WWUS85 KLKN 271145
RFWLKN

URGENT - FIRE WEATHER MESSAGE
National Weather Service Elko NV
445 AM PDT Sat Jun 27 2020

NVZ424-290400-
/O.CON.KLKN.FW.W.0010.200627T1700Z-200628T0200Z/
/O.CON.KLKN.FW.W.0011.200628T1700Z-200629T0400Z/
Southeastern Humboldt County and northern Lander County-
445 AM PDT Sat Jun 27 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONE 424...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM PDT
SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONE 424...

* Affected Area...Fire Weather Zone 424 Southeastern Humboldt 
  County and northern Lander County.

* Winds...West 15 to 25 mph with gusts up to 50 mph.

* Relative Humidity...As low as 10 percent.

* Impacts...The combination of gusty winds and low humidity will 
  create critical fire weather conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A red flag warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NVZ437-438-469-280200-
/O.CON.KLKN.FW.W.0010.200627T1700Z-200628T0200Z/
Humboldt County-Quinn-
W Elko County, N Eureka and Lander Counties N of I80-
Central Elko County-
445 AM PDT Sat Jun 27 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONES 437...438 AND 469...

* Affected Area...Fire Weather Zone 437 Humboldt County-Quinn... 
  Fire Weather Zone 438 W Elko County, N Eureka and Lander 
  Counties N of I80 and Fire Weather Zone 469 Central Elko 
  County.

* Winds...West 10 to 20 mph with gusts up to 40 mph.

* Relative Humidity...As low as 11 percent.

* Impacts...The combination of gusty winds and low humidity will 
  create critical fire weather conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A red flag warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NVZ425>427-290400-
/O.CON.KLKN.FW.W.0011.200628T1700Z-200629T0400Z/
White Pine and Northeast Nye Counties-Northern Nye County-Mojave-
Central Nevada-Toiyabe-
445 AM PDT Sat Jun 27 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM PDT
SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 425...426 AND 427...

* Affected Area...Fire Weather Zone 425 White Pine and Northeast 
  Nye Counties...Fire Weather Zone 426 Northern Nye County-
  Mojave and Fire Weather Zone 427 Central Nevada-Toiyabe.

* Winds...Southwest 20 to 30 mph with gusts up to 55 mph.

* Relative Humidity...As low as 10 percent.

* Impacts...The combination of gusty winds and low humidity will 
  create critical fire weather conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A red flag warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
039 
WWUS85 KLKN 272030
RFWLKN

URGENT - FIRE WEATHER MESSAGE
National Weather Service Elko NV
130 PM PDT Sat Jun 27 2020


NVZ424-281430-
/O.CON.KLKN.FW.W.0010.000000T0000Z-200628T0200Z/
/O.CON.KLKN.FW.W.0011.200628T1700Z-200629T0400Z/
Southeastern Humboldt County and northern Lander County-
130 PM PDT Sat Jun 27 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
424...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM PDT
SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONE 424...

* Affected Area...Fire Weather Zone 424 Southeastern Humboldt 
  County and northern Lander County.

* Winds...West 20 to 30 mph with gusts up to 50 mph.

* Relative Humidity...As low as 10 percent.

* Impacts...The combination of gusty winds and low humidity will 
  create critical fire weather conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A red flag warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NVZ437-438-469-280200-
/O.CON.KLKN.FW.W.0010.000000T0000Z-200628T0200Z/
Humboldt County-Quinn-
W Elko County, N Eureka and Lander Counties N of I80-
Central Elko County-
130 PM PDT Sat Jun 27 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
437...438 AND 469...

* Affected Area...Fire Weather Zone 437 Humboldt County-Quinn... 
  Fire Weather Zone 438 W Elko County, N Eureka and Lander 
  Counties N of I80 and Fire Weather Zone 469 Central Elko 
  County.

* Winds...West 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 12 percent.

* Impacts...The combination of gusty winds and low humidity will 
  create critical fire weather conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A red flag warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NVZ425>427-281430-
/O.CON.KLKN.FW.W.0011.200628T1700Z-200629T0400Z/
White Pine and Northeast Nye Counties-Northern Nye County-Mojave-
Central Nevada-Toiyabe-
130 PM PDT Sat Jun 27 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM PDT
SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 425...426 AND 427...

* Affected Area...Fire Weather Zone 425 White Pine and Northeast 
  Nye Counties...Fire Weather Zone 426 Northern Nye County-
  Mojave and Fire Weather Zone 427 Central Nevada-Toiyabe.

* Winds...Southwest 20 to 30 mph with gusts up to 50 mph.

* Relative Humidity...As low as 11 percent.

* Impacts...The combination of gusty winds and low humidity will 
  create critical fire weather conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A red flag warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
683 
WWUS85 KLKN 280436
RFWLKN

URGENT - FIRE WEATHER MESSAGE
National Weather Service Elko NV
936 PM PDT Sat Jun 27 2020


NVZ424>427-290400-
/O.CON.KLKN.FW.W.0011.200628T1700Z-200629T0400Z/
Southeastern Humboldt County and northern Lander County-
White Pine and Northeast Nye Counties-Northern Nye County-Mojave-
Central Nevada-Toiyabe-
936 PM PDT Sat Jun 27 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM PDT
SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 424...425...426 AND 427...

* Affected Area...Fire Weather Zone 424 Southeastern Humboldt 
  County and northern Lander County...Fire Weather Zone 425 
  White Pine and Northeast Nye Counties...Fire Weather Zone 426 
  Northern Nye County-Mojave and Fire Weather Zone 427 Central 
  Nevada- Toiyabe.

* Winds...West 20 to 30 mph with gusts up to 55 mph.

* Relative Humidity...As low as 11 percent.

* Impacts...The combination of gusty winds and low humidity will 
  create critical fire weather conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A red flag warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
526 
WWUS85 KLKN 282032
RFWLKN

URGENT - FIRE WEATHER MESSAGE
National Weather Service Elko NV
132 PM PDT Sun Jun 28 2020

NVZ424>427-290400-
/O.CON.KLKN.FW.W.0011.000000T0000Z-200629T0400Z/
Southeastern Humboldt County and northern Lander County-
White Pine and Northeast Nye Counties-Northern Nye County-Mojave-
Central Nevada-Toiyabe-
132 PM PDT Sun Jun 28 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
424...425...426 AND 427...

* Affected Area...Fire Weather Zone 424 Southeastern Humboldt 
  County and northern Lander County...Fire Weather Zone 425 
  White Pine and Northeast Nye Counties...Fire Weather Zone 426 
  Northern Nye County-Mojave and Fire Weather Zone 427 Central 
  Nevada- Toiyabe.

* Winds...West 20 to 30 mph with gusts up to 55 mph.

* Relative Humidity...As low as 11 percent.

* Impacts...The combination of gusty winds and low humidity will 
  create critical fire weather conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A red flag warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
144 
WWUS85 KLKN 290349
RFWLKN

URGENT - FIRE WEATHER MESSAGE
National Weather Service Elko NV
849 PM PDT Sun Jun 28 2020

 

NVZ424>427-290500-
/O.EXP.KLKN.FW.W.0011.000000T0000Z-200629T0400Z/
Southeastern Humboldt County and northern Lander County-
White Pine and Northeast Nye Counties-Northern Nye County-Mojave-
Central Nevada-Toiyabe-
849 PM PDT Sun Jun 28 2020

...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
424...425...426 AND 427...

In the wake of a cold frontal passage, winds are subsiding across
most of central NV, while RHs are climbing. Winds will remain
gusty in some areas through the late evening hours, however winds
in most locations have already lowered below critical levels, and
are expected to continue to lower through the night. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Jun 26, 2:22 AM PDT, 12 hours 1 minute earlier.

Area forecast discussion, Jun 26, 2:22 AM PDT, 12 hours 1 minute before
Area Forecast Discussion
National Weather Service Elko NV
222 AM PDT Fri Jun 26 2020

.SYNOPSIS...Showers and thunderstorms will affect northern Nye
and White Pine counties again this afternoon and evening as low
pressure moves south and east. Yet another low pressure system is
hot on its heels, though, dropping south through the state this
weekend to bring strong winds, valley rain and mountain snow.
Snow levels will drop down to about 7000 feet Monday morning as
valley temperatures dip into the 30s..

&&

.SHORT TERM...Today through Saturday night. Infrared satellite
imagery defines the current trough very well. Low pressure is
centered over the Sierras with scattering out mid level clouds
and dissipating high cloudiness concentrated from Gabbs to Elko.
Clearing is occurring west of that line. There are still a few
showers over White Pine County this morning. The trough
axis has now moved east of Tonopah. Post-frontal winds, combining
with natural drainage, began at Tonopah around 1 am PDT. The only
issues in the short term period will be the lingering storms in
central Nevada today and the precipitation beginning to intrude
into northern Nevada with the next system. Models are moving this
system out and the next one in, in a consistent manner.

This morning. This will be a relatively quiet period. Low pressure
withing the slow-moving trough will move over the southern spine
of the Sierras. Expect post-frontal winds at Tonopah through
early this morning to gust no higher than 30 mph.

This afternoon through tonight. The trough will finally exit
Nevada. Central low pressure trace south along the spine of the
Sierras, cut east across Nevada and re-position over Arizona.
There will continue to be enough moisture pushed north to trigger
some thunderstorms south of highway 50 however there should not
be a new influx from the Pacific. Most instability and showers
will be done by midnight however some models are suggesting some
lingering shower activity into the wee hours of Saturday morning.
High temperatures will range from the mid 80s to the mid 90s. Low
temperatures will be in the 50s.

Saturday. This should be a dry period between systems. The next
low pressure system will begin to descend from Canada. As the
pressure gradient begins to tighten from this broad trough feature,
winds will begin to get gusty over northern Nevada. High temperatures
will range from the mid 80s to the mid 90s.

Saturday night. Central low pressure over Canada will begin to
morph, sending a strong low center southward through Washington
and Oregon. Showers may begin overnight across northern and
eastern Nevada. Low temperatures will be in the 50s for most areas
with some 40s across northern Humboldt and northern Elko counties.

.LONG TERM...Sunday through next Friday. An amplified, positive
tilted upper trough drops into northern Nevada bringing
anomalously cooler temperatures to the region. Ensemble cluster
guidance highlights the depth of the anomaly revealing heights
falls over the Pacific northwest ranging 180 to 210 meters lower
than the climatological average. With Thermal surface troughs
continuing their normal positions over eastern Nevada and colder
air dispersing southward with the accompanying upper system,
increased temperature gradients will tightened pressure gradients
across the region. The more probable outcome will be breezy
conditions across much of eastern Nevada Sunday afternoon into the
evening. The strong gusty winds should not push any part of the
region into wind advisory issuance with only the extreme
southeastern corner of White Pine county being a candidate.
Although some uncertainty requires a deeper dive into ensemble
guidance, moderate confidence remains with the current wind
forecast along with a fire weather concern over central Nevada.

Overnight Sunday into Monday morning, unseasonably colder air will
pour into northern/central NV. Monday afternoon highs across
northern NV will range 10-15 degrees below average with the far
northern valleys (eg, Wildhorse and Jackpot) struggling into the
mid to upper 50s. Even through moisture is limited along the cold
front boundary, a slight risk of showers and a possible isolated
thunderstorm north of I80 on Sunday and again Monday remains a
possibility. But most activity will be short lived until the
trough lifts into the northern Plains. Temperatures will recover
gradually through the remainder of the week, but not before a
chilly summer morning greets some of the cooler valleys as morning
lows dip into the 30s Monday and Tuesday morning.

Wednesday through next Friday, a secondary but weaker wave will
sweep eastward across northern NV Wednesday but will only result
in brief periods of mid and high level cloudiness across the
region and gusty afternoon westerly winds across parts of northern
Humboldt and Elko counties. A dry, stable southwesterly upper
flow will then increase through this period with temperatures
returning to the 80s by weeks end.

&&

AVIATION...Drier, more stable air will overspread northern into
central Nevada overnight into Friday with VFR conditions and
lighter afternoon breezes. However, enough moisture and
instability may linger during the afternoon to trigger a few
isolated showers or storms in the vicinity KELY. Otherwise,
VFR conditions are expected across the entire region Friday
night into Saturday, though afternoon temperatures on Saturday
will climb into the 90s causing high density altitudes while
southwest to west winds gust 20 to near 30 kts.

&&

.FIRE WEATHER...

Today through tonight. A trough of low pressure will be exiting
the state. Central low pressure will be moving across the
southern part of the state, creating some instability south of
highway 50 today through this evening, with a few lingering
showers possible past midnight. Showers and thunderstorms should
be isolated over fire zones 426 427 and 425.

Saturday through Monday morning. As low pressure drops south from
Canada, winds will become gusty across northern Nevada and
western Nevada Saturday, then east central Nevada on Sunday where
fire weather conditions could reach critical status due to low
humidity values. A Fire Weather Watch is in effect. Showers may
begin to spread across northern Nevada as early as Saturday
night and coverage of thunderstorms will increase by Sunday. Snow
will accumulate above 7000 feet Monday morning as valley
temperatures dip into the 30s.

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Saturday morning through Saturday
evening for Central Elko County-Humboldt County-Quinn-
Southeastern Humboldt County and northern Lander County-W Elko
County, N Eureka and Lander Counties N of I80.

Fire Weather Watch from Sunday morning through Sunday evening
for Central Nevada-Toiyabe-Northern Nye County-Mojave-
Southeastern Humboldt County and northern Lander County-White
Pine and Northeast Nye Counties.

&&

92/97/95/92

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 5:43 PM PDTSpecial Weather StatementLKN32 min
Jun 25, 5:55 PM PDTSpecial Weather StatementLKNElko35 min
Jun 25, 6:02 PM PDTSpecial Weather StatementLKN43 min
Jun 26, 2:23 PM PDTRed Flag WarningLKNElko, Eureka, Humboldt, Lander29 hr
Jun 26, 2:27 PM PDTWind AdvisoryLKNEureka, Lander, Nye, White Pine55 hr

Nearby

Red Flag Warnings in Nevada, 2020Every red flag warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.